Free Access
Issue
R.A.I.R.O.
Volume 7, Number R2, 1973
Page(s) 83 - 89
DOI https://doi.org/10.1051/m2an/197307R200831
Published online 01 February 2017
  1. DAUER (J.P.), Perturbations ofîinear control Systems. S.I.A.M. J. Control, vol. 9, n° 3, August 1971,p. 393-400. [MR: 299300] [Zbl: 0222.93007]
  2. HERMES (H.), The generalized differential equation $\dot{x}\in R(t,\,x)$ , Advances in Mathematic, 4, 149-169 (1970), p. 149-169. [MR: 252722] [Zbl: 0191.38803]
  3. HERMES ( H.) et LASALLE (J.), Functionnal analysis and time-optimal control, Academic Press (1969). [MR: 420366] [Zbl: 0203.47504]
  4. KRENER (A.), On the équivalence of control Systems andthe Unearization of nonlinear Systems (Toappear). [Zbl: 0243.93009]
  5. E. B. LEE et L. MARKUS, Fondations of optimal control theory, J. Wiley andSons, N.Y.(1967). [MR: 220537] [Zbl: 0159.13201]
  6. LOBRY(C), Thèse, Université de Grenoble (1972).
  7. NEUSTADT(L.), The existence of optimal controls in the absence of convexityconditions, J. Math. Anal. Appl., 7 (1963), p. 110-117. [MR: 154768] [Zbl: 0115.13304]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you